# SDR USAA920081153

- Difficulty date: May 24, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - NR 03C30557003/2, LEFT WING TANK RIB CRACKED, WS 135.5.  REPAIRED LEFT WING TANK RIB, BS 135.5 IAW US AIRWAYS EA 100473.
